Year 2019, Volume 48 , Issue 6, Pages 1675 - 1681 2019-12-08

On soft topological categories

Gülay OĞUZ [1] , M. Habil GÜRSOY [2] , İlhan İÇEN [3]


In this paper, we introduce the notion of a soft topological category as a natural consequence of the existence of topological category and soft category. Some examples of the soft topological categories are given. The properties of soft topological category are investigated and some important results are obtained. Also, the notion of topological functor is extended to the notion of soft topological functor. Finally, we present some examples about it.
soft set, soft topological group, category, functor, soft category, soft topological category
  • [1] U. Acar, F. Koyuncu and B. Tanay, Soft sets and soft rings, Comput. Math. Appl. 59, 3458–3463, 2010.
  • [2] H. Aktas and N. Cagman, Soft sets and soft groups, Inform. Sci. 77 (13), 2726-2735, 2007.
  • [3] A. Aygunoglu and A. Aygun, Some notes on soft topological spaces, Neural Comput. Appl. 22 (1), 113-119, 2012.
  • [4] R. Brown and T. Porter, Category Theory: an abstract setting for analogy and comparison, in: What is Category Theory? Advanced Studies in Mathematics and Logic, Polimetrica Publisher, Italy, 257–274, 2006.
  • [5] N. Cagman, S. Karatas and S. Enginoglu, Soft topology, Comput. Math. Appl. 62 (1), 351–358, 2011.
  • [6] P.K. Maji, R. Biswas and A.R. Roy, Soft set theory, Comput. Math. Appl. 45 (4-5), 555–562, 2003.
  • [7] W.K. Min, A Note on Soft Topological Spaces, Comput. Math. Appl. 62, 3524–3528, 2011.
  • [8] D.A. Molodtsov, Soft set theory-First results, Comput. Math. Appl. 37 (4-5), 19–31, 1999.
  • [9] H. Nurusev, Topological grupoids, M.Sc. Thesis, Gazi University, Ankara, Turkey, 1995.
  • [10] S. Oztunc, Some properties of soft categories, Int. J. Model. Optim. 6 (2),2016.
  • [11] S.K. Sardar and S. Gupta, Soft category theory-an introduction, J. Hyperstruct. 2, 118–135, 2013.
  • [12] M. Shabir and M. Naz, On soft topological spaces, Comput. Math. Appl. 61 (7), 1786–1799, 2011.
  • [13] T. Shah and S. Shaheen, Soft topological groups and rings, Ann. Fuzzy Math. Inform. 7 (5), 725–743, 2014.
  • [14] O. Zahiri, Category of soft sets, An. Univ. Craiova Ser. Mat. Comput. Sci. 40 (2), 154-166, 2013.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-4302-8401
Author: Gülay OĞUZ (Primary Author)
Institution: INONU UNIVERSITY, FACULTY OF SCIENCE AND LETTERS, DEPARTMENT OF MATHEMATICS
Country: Turkey


Orcid: 0000-0003-3576-0731
Author: M. Habil GÜRSOY
Institution: INONU UNIVERSITY, FACULTY OF SCIENCE AND LETTERS, DEPARTMENT OF MATHEMATICS
Country: Turkey


Author: İlhan İÇEN
Institution: INONU UNIVERSITY, FACULTY OF SCIENCE AND LETTERS, DEPARTMENT OF MATHEMATICS
Country: Turkey


Dates

Publication Date : December 8, 2019

Bibtex @research article { hujms656666, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2019}, volume = {48}, pages = {1675 - 1681}, doi = {}, title = {On soft topological categories}, key = {cite}, author = {OĞUZ, Gülay and GÜRSOY, M. Habil and İÇEN, İlhan} }
APA OĞUZ, G , GÜRSOY, M , İÇEN, İ . (2019). On soft topological categories. Hacettepe Journal of Mathematics and Statistics , 48 (6) , 1675-1681 . Retrieved from https://dergipark.org.tr/en/pub/hujms/issue/50516/656666
MLA OĞUZ, G , GÜRSOY, M , İÇEN, İ . "On soft topological categories". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1675-1681 <https://dergipark.org.tr/en/pub/hujms/issue/50516/656666>
Chicago OĞUZ, G , GÜRSOY, M , İÇEN, İ . "On soft topological categories". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1675-1681
RIS TY - JOUR T1 - On soft topological categories AU - Gülay OĞUZ , M. Habil GÜRSOY , İlhan İÇEN Y1 - 2019 PY - 2019 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1675 EP - 1681 VL - 48 IS - 6 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On soft topological categories %A Gülay OĞUZ , M. Habil GÜRSOY , İlhan İÇEN %T On soft topological categories %D 2019 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 48 %N 6 %R %U
ISNAD OĞUZ, Gülay , GÜRSOY, M. Habil , İÇEN, İlhan . "On soft topological categories". Hacettepe Journal of Mathematics and Statistics 48 / 6 (December 2019): 1675-1681 .
AMA OĞUZ G , GÜRSOY M , İÇEN İ . On soft topological categories. Hacettepe Journal of Mathematics and Statistics. 2019; 48(6): 1675-1681.
Vancouver OĞUZ G , GÜRSOY M , İÇEN İ . On soft topological categories. Hacettepe Journal of Mathematics and Statistics. 2019; 48(6): 1681-1675.